# SDR ARWA981103

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2121 · Air Distribution Fan
- Part: Actuator
- Part number: 525116
- Condition: Not Secured
- Location: Selector Vlv
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PRESSURIZE CABIN ALTITUDE REACHED 10,000 A/C ALTITUDE WAS 10,000 NO DOOR WARNING LIGHTS ILLUMINATED.  T/S FOUND REC FAN AIR SELECTOR VALVE ACTUATOR NOT SECURED.  SECURED AIR SELECTOR VALVE ACTUATOR IAW M/M 21-21-5, OPS NORMAL ON RUN UP.
